×

Found 12,153 Documents (Results 1–100)

100
MathJax

Constant phase based design of robust fractional PI controller for uncertain first order plus dead time systems. (English) Zbl 1480.93144

Naifar, Omar (ed.) et al., Fractional order systems – control theory and applications. Fundamentals and applications. Cham: Springer. Stud. Syst. Decis. Control 364, 159-179 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A pursuit-evasion differential game with slow pursuers on the edge graph of a simplex. I. (English. Russian original) Zbl 1480.91043

Autom. Remote Control 82, No. 11, 1996-2005 (2021); translation from Mat. Teor. Igr Prilozh. 12, No. 4, 7-23 (2020).
MSC:  91A24 91A43 05C57
PDF BibTeX XML Cite
Full Text: DOI

Codimension growth for weak polynomial identities, and non-integrality of the PI exponent. (English) Zbl 07445614

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 227-268 (2021).
MSC:  16R10 16P90 16S30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software